PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Diagonalizable quartic Thue equations with negative discriminant

Volume 193 / 2020

Christophe Dethier Acta Arithmetica 193 (2020), 235-252 MSC: Primary 11D45. DOI: 10.4064/aa180402-12-3 Published online: 7 February 2020


The Thue–Siegel method is applied to derive an upper bound for the number of solutions to Thue’s equation $F(x,y) = 1$ where $F$ is a quartic diagonalizable form with negative discriminant. Computation is used to handle forms whose discriminant is small in absolute value. We then apply our results to bound the number of integral points on a certain family of elliptic curves.


  • Christophe DethierDepartment of Mathematics
    University of Oregon
    Eugene, OR 97403, U.S.A.

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image